# SDR UALA2010063002321

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 57,419 hours, 10,409 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 176422F777
- Condition: Odor
- Location: Video System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN.  SEAT 1A VIDEO SCREEN POPPED & WENT BLANK.  AN ELECTRICAL ODOR WAS NOTED AFTERWARDS BUT DISSIPATED AFTER VIDEO SYS & BUFFER BOXES SELECTED OFF.  POSSIBLE VDB BOX FAILURE.  SYSTEM REINSTATED.  AFTER 10 MIN SLIGHT ELECT ODOR NOTED FROM SEAT 1A.  LT COLUMN OF SEATS ISOLATED BY PULLING CB J15 ON BUFFER BOX 1 AT DOOR 1R. 1A, 2A, 3A, 8AB & 9AB SEATS NOW ISOLATED.  NIL FURTHER ELECT ODOR.
